crashing

T.Juliett
By T.Juliett Latest Reply 2011-06-23 08:57:27 -0500
Started 2011-06-23 01:34:51 -0500

HOW CAN I KEEP FROM CRASHING WHEN I DO EVERY THING RIGHT WHEN MY BLOOD SUGAR GOSE FROM 110 TO 10 AND I CANT GET IT BACK THEY CHANGED MY MEDS IAM NOW ON GLUCOFASE 500 MY FAMILY WORRYS WHEN THEY GET THE NEXT CALL FROM THE ER THIS USUALLY HAPPENS WHEN IT IS COOL OUT SIDE BUT THE DAYS HERE REACH A 194 DIGREES I REALLY DONT UNDERSTAND WHY I CRASH SO OFTEN


3 replies

Harlen
Harlen 2011-06-23 08:57:27 -0500 Report

I would call your doc ASAP thats not good at all .
What I would do( and I am no Doc ) is cut the pill in 1/2 and take it over a longer time span ????? I dont know if you take it twice a day or only once .
If only one time a day I would take 1/2 in the AM and the other at night or if you take it twice a day take 1/2 when you get up 1/2 at lunch the other 1/2 4 hr after lunch and 1/2 befor bead time .
But thats just me and I am no Doc.
Best wishes
Harlen

JoleneAL
JoleneAL 2011-06-23 08:32:02 -0500 Report

Welcome !! Can you give us a better idea of what you are doing prior to these crashes? Sometimes mine just drops when I do a lot of activity (even shopping) and I haven't put enough carbs in me to balance it. Crashing really sucks. It could be you are not eating enough at meals and snacks. Update us so we can help!

jayabee52
jayabee52 2011-06-23 05:27:29 -0500 Report

Howdy T.Jewett! and WELCOME to Diabetic connect!
I am wondering where you are, and what scale you are using to measure your Blood Glucose (BG) readings. 10 is mighty low. Can you even function at a BG of 10?

You say "WHEN I DO EVERY THING RIGHT". Please describe what you do when you "do everything right".

I looked at your profile but saw no type of diabetes listed. I can't say for sure but I'm wondering if you might have prediabetes? That sounds like someone with prediabetes where your BG readings are all over the place and you have a lot of low readings.

I don't understand what you're trying to say about the temperatures either. Are you trying to figure if your lows are triggered by temperatures of some kind?

Next Discussion: glipizide »